I been on the shot for 6 years and for the last six months I haven't bleed at all and all of a sudden I start to bleed is that normal
Yes, it can happen. You're meant to take a break from Depo every few years, too. It's not meant as a long term contraception method, because it can be harmful to your body.
If you are not able to take a break from it at the moment, you can bring the bleeding back under control by having your next shot at around 9 weeks, then the one after that after a 10 week interval, & then you can go back to normal. That will stop the bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2014 • 1 answer
Posted 29 Sep 2014 • 1 answer
Posted 24 Feb 2015 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 31 Aug 2016 • 1 answer